# SDR CHQA200900135

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 20,924 hours, 15,510 cycles
- Engine: Allsn AE3007A
- Engine time: 16,326 hours, 12,645 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A LAV SMOKE WARNING MESSAGE ON THE EICAS DISPLAY.  THIS WAS ACCOMPANIED BY A HAZE OR SMOKE WITH CONDENSATION COMING FROM THE LAVATORY AREA AND THE PACKS BY A DEAD HEADING CREW MEMBER.  THE CREW RETURNED TO DEPARTURE AND DECLARED AN EMERGENCY AND PROCEEDED TO LAND WITHOUT INCIDENT.  MX PERSONNEL ASSESSED THE ACFT AND REPLACED THE LAVATORY SMOKE DETECTOR.  ALL OPS CHECKS PROVED SATISFACTORY AND NO OTHER ACTIONS WERE REQUIRED.
